# SDR CALA2024050701372

- Difficulty date: May 7, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 451T240912
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7071  ALC PDU 2L, CORROSION ON LOWER SURFACE AROUND AL L 4 MOUNT BOLT NUTPLATES. TAG# 91061 REF AAMES NR 168798-0100-02 85 REMOVED AND REPLACED 2 EA PDU SUPPORTS PN 451T2409-2 AND 451T240 9-12 PER B767-300 SRM 51-40-02 PARAGRAPH 7
